# SDR VNAA202306230013

- Difficulty date: June 12, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FUSELAGE SKIN (18 LH AND 13 RH), SETTLEMNT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH TO STGR 21LH.

SEVERAL DENTS ON FUSELAGE SKIN (18 LH AND 13 RH), SETTLEMNT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH TO STGR 21LH WERE REPAIRED PER REO 670-51-00-085 10 REV A, REO 690-53-00-523 REV - - AND EA 23-C9-53-0643 REV. IR SECTION III - PERMANENT REPAIR
